Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have breathing issues. On asthalin. Can I continue with it?

I m a 27 year old male ....suffering from breathing problem very often for this I took Asthalin 2 once in a day but now the frequency of my intake of Asthalin is 2 or three tabs in a day as I feel the breathing trouble again and again ..... So I want to know whether there will be any problem if I continue with this pill or is there any alternative to it....???
And also my X-ray and scutum examination were done one month back it was a clean cheat!!!
Asked On : Sun, 21 Apr 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Lab Tests
Allergist and Immunologist 's  Response
ASTHALIN IS OKAY THERE ARE NO PROBLEMS BUT YOU HAVE TO TREAT IT AS THE FREQUENCY WILL GO ON INCREASING AND ULTIMATELY ASTHALIN MAY NOT WORK

YOU ARE HAVING ALLERGIES GET TREATMENT CAN ADD ANTI ALLERGIC TAB SINUGULAR 10 MG BD

SINGULAR CAN BE TAKEN FOR LONG NO SIDE EFFECYS AND ITS FRQUENCY WONT INCREASE YOUR BD TABLET OF MONTELUCAST WILL WORK FOR VERY LONG TIME
BUT YOU CONSULT THE ALLERGEOLOGIST FOR EXACT POSITION
Answered: Sun, 21 Apr 2013
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response
Hi,

Thanks for writing to health care magic.

If a person is suffering from bronchial asthma he should better have inhaled salbutamol compared to the oral tablet you are taking.

Inhaled salbutamol has direct action on the lungs compared to a oral tablet which affects the whole body.

So consult your doctor for the same. After a complete physical examination he will advice a inhaled bronchodialator.

Preventor therapy is advised if one has recurrent episodes of cough

Hope this helps.
Take care.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor